Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kah_lua47

Veteran Member
  • Total Reviews

    0
  • Content Count

    266
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kah_lua47

  • Rank
    ANTI-murad
  • Birthday 07/15/1982

Profile Information

  • Gender
    Female
  1. kah_lua47

    advice on dosage..

    WHat if I just took 1 pill of 40mg a day?
  2. SO I missed my 7 day refill window and had to wait 23 days until getting my next prescription. Now the 23 days are up and my derm started me out at 40mg twice a day [[prior to the 23 day wait I was at 20mg twice a day]]. Does this seem like a lot for just starting out again??? I'm not feeling very comfortable with this new dose, so I was wondering if anyone's ever taken just one pill (40mg) a day??
  3. kah_lua47

    Missed 7-day window for iPledge

    Hahahaha. From the best of my knowledge, there is nothing you can do. However, accutane does take a while to leave your system, so although you won't be taking it, your body will still be processing the chemicals. Just as your body is almost done processing the left-over tane...you'll have your next box waiting. would this apply to me even if I just started taking accutane?? it's only been a month, so do you think that's enough time for it to have built up? I sure hope so. this whole "lock-
  4. kah_lua47

    Missed 7-day window for iPledge

    yeah.. there is no way to override the system. btw.. IT IS A STUPID SYSTEM!!! I'm so pissed at whoever the hell got pregnant on the drug and caused all this nonsense to begin with.
  5. The stupid system glitched on me. and my derm was not able to get the prescription filled, so now I have to wait a whole 27 days.. which is basically starting ALLLLLL OOOOOOOOVVVVEEERRRR!!!!!! I am soo upset, because for the first time in over a year, my face is actually CLEAR. Has this happened to anyone? How did it affect u? Did you have to go thru another breakout period??? I am soo upset. I can't believe this. I understand all the precautions they're taking, but shit! I'm not even fricking a
  6. kah_lua47

    Accutane and rash?

    I would definately take it as an allergic reaction. I had the same (but slightly worse) reaction to one of the sulfur medications - bactrim that I was prescribed for my acne. At about day 3 I started feeling real sick, and got flu-like symptoms... the chills, body-ache, fever.. everything. I thought it WAS the flu so I continued with the bactrim and just took some tylenol for the pain and fever. Then on day 4 I broke out in a rash - on my chest, arms, thighs, and even hands. It was NOT fun!! So
  7. kah_lua47

    accutane and fat burners

    I wish that were the case for me. As for something else... not likely. I've never been this hungry prior to accutane.. and that's the only thing that's changed in my lifestyle. This increased appetite is NO fun. I'm going to have to hit up the gym at LEAST 5 times a week just to make up for it.
  8. I was wondering if anyone's taken fat burners while on accutane? I started accutane about 3 days ago and my appetite has sky-rocketed..NO JOKE!! I can NOT stop eating!! Anyone else have this experience??
  9. kah_lua47

    PAYING for Accutane...

    SO I've OFFICIALLY started my accutane treatment and I took everyones suggestion and started shopping around for the cheapest pharmacy. I ended up with COSTCO - $257/40mg - Amnesteem. I don't remember what walmart quoted me at, but my initial quote from rite aid was $601.. so $257/mth sounded pretty darn good to me. I'll continue to look around though. Do you think it's safe to switch around btwn generics? I think walmart's cheapest was claravis.
  10. kah_lua47

    PAYING for Accutane...

    Thanks everyone.. I will definately shop around. I've just been focused on looking for some type of prescription plan or new insurance plan that I didn't even think to look into different pharmacies. So far I got a $300 quote for 40mg..yikes!! There's NO WAY I'll be able to afford that, and I'm sure that I'll be taking more than 40mg being that it is weight-based . I think my derm will be prescribing isotretinoin (??) and I've already requested that all lab work be done through my primary doctor
  11. kah_lua47

    MINOCYCLINE

    Thanks for all the posts!! As it turns out, the mino wasn't working as well as it should have.. I still got cystic acne ;(. SO my derm switched me to bactrim, which worked GREAT!! That was the first time in a year that my face was zit/cyst-free.. seriously!! Unfortunately, as it turns out, I'm allergic to sulfur medication and developed a rash, joint pains, fever, and about every single reaction possible to the medication... I'm still recovering. Just my luck! lol. So now I'm on Erythromycin an
  12. So it looks like I'll be heading for Accutane soon but my insurance DOES NOT cover dermatology ;(.. which sucks, being that my only health concern is my acne!! SO I was wondering if anyone has any suggestions as to how I can make these next 6 months less painful on my pockets??? Cheap health insurance plans? prescription plans?? Anything. I don't see how I will be able to afford paying for accutane [and rent] month by month. Thanks.
  13. kah_lua47

    MINOCYCLINE

    So i've been on mino for almost a year and have been payin gout-of-pocket for my prescriptions since month 4. It has been working great but I keep reading that I should not take minocycline for a long period of time. HOWEVER, it does not say just how long is "long". And being that I stopped seeing my derm since my insurance doesn't cover it, I can't ask him. So I was wondering if anyone has ever been on the same dosage (I'm taking 100mg twice a day) for more than a year??
  14. kah_lua47

    MInocycline 100mg & retin-A micro .04% gel

    I honestly never had much of a problem with the peeling. Aside from the redness I've had a pretty good experience with RAM and I only wish I'd gotten it earlier. THe mino, on the other hand, is really kicking my butt. I'm still only @ 100mg twice a day and my only advice is FOLLOW YOUR DIRECTIONS!! My schedule has been thrown off this past week since I'm away for business so I haven't been takin mino as instructed (i.e. an hour before meals or two hours after). It doesn't help that when I got
  15. kah_lua47

    MInocycline 100mg & retin-A micro .04% gel

    Okay. so it's been a while since my last post. I think it's been about a month and a half since I began my regimen and everything is still going great . I had one TINY breakout on the left side of my face.. and i mean TINY. It's almost not even worth typing about. That was the first one I had in weeks and it just happened to pop up around that "time of the month". Aside from that.. it's just RED MARKS for me. I'm hoping that it continues at this rate even after I'v discontinued the meds. I'
×